RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 29, Number 1, Pages 18–24 (Mi tmf3427)  

This article is cited in 1 scientific paper (total in 1 paper)

Quasicalssical expansion in quantum field theory and solitons

I. V. Volovich


Abstract: It is proved that there is a quasiclassical limit in field theory when the classical equations have nondecreasing (in particular, soliton) solutions.

Full text: PDF file (894 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 29:1, 901–905

Bibliographic databases:

Document Type: Article
Received: 14.04.1976

Citation: I. V. Volovich, “Quasicalssical expansion in quantum field theory and solitons”, TMF, 29:1 (1976), 18–24; Theoret. and Math. Phys., 29:1 (1976), 901–905

Citation in format AMSBIB
\Bibitem{Vol76}
\by I.~V.~Volovich
\paper Quasicalssical expansion in quantum field theory and solitons
\jour TMF
\yr 1976
\vol 29
\issue 1
\pages 18--24
\mathnet{http://mi.mathnet.ru/tmf3427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449303}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 29
\issue 1
\pages 901--905
\crossref{https://doi.org/10.1007/BF01093461}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3427
  • http://mi.mathnet.ru/eng/tmf/v29/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Volovich, “Quasiclassical expansion of the Euclidean $P(\varphi)_2$ model”, Theoret. and Math. Phys., 39:3 (1979), 477–480  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:206
    Full text:80
    References:18
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018